MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT

BOSTON SCIENTIFIC CORPORATION SYNERGY XD; CORONARY DRUG-ELUTING STENT
Model Number H7493941828300
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that stent movement from the balloon occurred.A 3.00 x 28mm synergy xd balloon expandable stent was selected for treatment.The synergy xd advanced through the copilot and a 6f guidezilla guide extension catheter.The synergy xd balloon was inflated within the vessel and removed.After removal, it was observed that the synergy xd stent was on the proximal part of the balloon.A new stent and new guidezilla guide extension catheter was used to complete the procedure.No patient complications were reported.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: the synergy xd mr us 3.00 x 28mm stent delivery system (sds) was returned for analysis; an examination of the crimped stent via scope found evidence of damage.The entire stent was pulled proximally over proximal balloon cone and was positioned on the outer shaft.Stent struts were bunched.Due to the extent of the stent damage on the balloon, it was not possible to perform a measurement of the stent outer diameter.As a result, the stent crimp data (ref.Crimp data attached) was reviewed and it was noted that the maximum stent crimp profile was 0.0412 inch, taken during the manufacture of the batch.This value is within maximum crimped stent profile measurement.The balloon cones were reviewed via scope, and no issues were noted.The balloon had been inflated.A visual and microscopic examination of the bumper tip no issues.A visual and tactile examination of the hypotube shaft found no kinks or damages.A visual and tactile examination of the outer and mid-shaft section and a visual examination of the inner lumen found no issues.No other issues were identified during the product analysis.

Brand Name
SYNERGY XD
Common Device Name
CORONARY DRUG-ELUTING STENT
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
two scimed place
maple grove MN 55311
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
ballybrit business park
galway
EI  
Manufacturer Contact
jay johnson
4100 hamline ave n
arden hills, MN 55112
6515810888
MDR Report Key15951571
Report Number2124215-2022-51818
Device Sequence Number17977068
Product Code NIQ
UDI-Device Identifier08714729980995
UDI-Public08714729980995
Combination Product (Y/N)Y
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/30/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/15/2024
Device Model NumberH7493941828300
Device Lot Number0028915062
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/05/2022
Supplement Date Received by Manufacturer01/24/2023
Initial Report FDA Received Date12/09/2022
Supplement Report FDA Received Date01/30/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/15/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown